# SDR UPS98526141

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DAIL EXTERIOR EMERGENCY EXIT LIGHT BELOW CREW ENTRY DOOR INOP.  RELAMPED, FUNCTION CHECK NORMAL.
